mental-health-icon
Mentally confused..help..
Doc,I have been prescribed antidepressants&antipsychotics which gives me some adverse effects.Especially THE MOST COMMON PROBLEM DUE TO THESE MEDICINES IN MEN(you understand better)affects me a lot.Have been prescribed CAPSULE A to Z. But doesn't really help.These things triggers my mental disorders.Bookmarks attached.
150 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Vijayanath
Psychiatrist 9 yrs exp Bangalore
Hi. The problem you have mentioned here are just temporary. Please follow all the instructions given by your doctor. you did not mention all the advises given to you here...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.